# SDR DALA2016062304894

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 74,903 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN, LOCATED 6" ABOVE RT SIDE STR AT FRAME 9 AT LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED 6" ABOVE OF LOWER STR RT AND FRAME 9 IAW ER/A 547910-14AD, REV ORIGINAL AND PRI 547910-14.
